# SDR IPXA2014022682044

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulted
- Location: Nr 1 Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL ONE SINGLE LAND  WARNING RECEIVED AT CRUISE AND APPROACH, LEVEL 2 FCC1A DATA FAULT  WARNING RECEIVED WITH LEVEL 1 SELECT YAW LOWER B OFF AND SELECT  LSAS LIB OFF WARNINGS.  CHECKLIST PROCEDURES FOLLOWED. CHECK CURRENT FAULT, FOUND FCC 1 DATA FAIL RECYCLED CIRCUIT BREAKER FCC 1A AND FCC 1B, SECURED FCC 1. PERFORMED RTS AND SATISFACTORY.  ALL SYSTEM WORKED NORMAL.
